MathSciNet Relay Station
MathSciNet bibliographic data
MR1104590 (92e:90077) 90C30 (65K05)
Liu, Y.; Storey, C. Efficient generalized conjugate gradient algorithms. I. Theory. J. Optim. Theory Appl. 69 (1991), no. 1, 129–137.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement